MathSciNet Relay Station
MathSciNet bibliographic data
MR1192028 81Q20 (81Q60)
Varshni, Y. P. Relative convergences of the WKB and SWKB approximations. J. Phys. A 25 (1992), no. 21, 5761–5777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement